# SDR USAA920081770

- Difficulty date: September 26, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69374112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, CRACKED STRINGER TIE CLIP, BS 277, S15R, WL233.  REPLACED STRINGER TIE CLIP, BS 277, S15R, WL233 IAW B737-300 SRM 51-40-02 AND BOEING DWG 69-37411.
